# SDR VTZA97450

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JFK/ROC - FLT 6523 - DURING TAKEOFF AT 1600 HOURS ON 8-8-97, ABORTED TAKEOFF DUE TO RT ENGINE TORQUE ROLLED BACK ON TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
